Medindia

X

Overdose of a Hallucinogenic Party Drug Causes a Student to Claw Out His Face

by Savitha C Muppala on  January 22, 2013 at 9:26 AM Alcohol & Drug Abuse News   - G J E 4
Overdose of a hallucinogenic party drug caused 20-year-old Englishman to scratch and claw out his own face.

Tom Bellmontto tried to rip off his own face after overdosing on a hallucinogenic party drug.
 Overdose of a Hallucinogenic Party Drug Causes a Student to Claw Out His Face
Overdose of a Hallucinogenic Party Drug Causes a Student to Claw Out His Face
Advertisement

Fellow students called paramedics and he had to be rushed into intensive care after they heard Tom shouting, clawing at his head and behaving weird. He had consumed a class A drug 2CB. There was blood on his face and he also had fits.

Advertisement
Tom had a history of an underlying medical condition for which he was undergoing treatment. The drug 2CB, belongs to the ecstasy group of drugs and was earlier used in the treatment of psychiatric patients.

Overdose of hallucinogenic drugs is known to cause weird hallucinations in its users , for instance, people may feel as if many creepy insects are crawling on their face. The sensation is so unbearable that they feel an urge to scratch their face.

Experts warn about the dangers of drug overdose and underline the importance of risk awareness among users before taking these drugs.



Source: Medindia
Advertisement

Post your Comments

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
User Avatar
* Your comment can be maximum of 2500 characters
Notify me when reply is posted I agree to the terms and conditions

You May Also Like

Advertisement
View All